Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Boils in armpits, might be sebaceous cysts, purple discolouration. Using boil cream. Cure?

I have had boils in the past under my arms. I believe they aresebaceous cysts . I had not had any in a good while. When i get them I put a boil cream on them and they seem fine later. I got one on Sunday on my back. I put the cream on it, although it seemed to be drying up, I got another one about 3 inches from it, but smaller. Almost looks like a pimple . The main one is now flat, but is purplish. Almost looks bruised. WHat is your take? Thanks.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for writing in.
The condition you are describing looks like furancle i.e hair follicle inflammation. Simple antibiotic cream like mupirocin helps to cure it. But if you rub it then it will spread as it is an infection.

Keep wearing loose cotton cloths. Apply powder to take care of sweating. If it spreads more, consult dermatologist to treat infection.
I hope I have answered your query.
Best regards,
Dr. Neelam.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor